# SDR MTNA20230508001

- Difficulty date: May 8, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N906FX
- Make and model: Aerosp ATR-42
- Aircraft serial: 280
- Aircraft time: 30,681 hours, 31,966 cycles
- System (JASC): 3500 · Oxygen System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO O2 MASK LEAKS AT BOX. REPLACED OXYGEN HOSE ASSEMBLY. OPS CHECK GOOD WITH NO DEFECTS NOTED.
